MAUDE Adverse Event Report: CAREFUSION 60-IN MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 60-IN MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME2050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.The event occurred at children's hospital presumed patient to be a child.
 
Event or Problem Description
It was reported the male-end connector broke off inside the smartside end cap of the extension tubing.Although requested there was no other information provided.
 
Event or Problem Description
It was reported that the male-end connector broke off inside the smartside end-cap, of the extension tubing.Although requested, there was no additional event details or patient information provided.
 
Additional Manufacturer Narrative
Concomitant medical products: port; 3m curos; endocarps; micropore tubing.
 
Additional Manufacturer Narrative
Photo provided by the customer observed that the distal end male luer connector broke off from the male luer and was still intact to the smartsite vial adapter.The root cause of this failure was not identified.
 
Event or Problem Description

Brand Name
60-IN MINIBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9304541
Report Number9616066-2019-03176
Device Sequence Number11270175
Product Code FPA
UDI-Device Identifier10885403236266
UDI-Public10885403236266
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2050
Device Catalogue NumberME2050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date11/25/2019
01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING,MEDEX SYRINGE PUMPS, TD 01/01/2019